# SDR QXEA2009011600021

- Difficulty date: January 16, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 17,729 hours, 12,672 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 - FUSELAGE EXTERIOR SKIN AROUND MCD APERTURE AFT SIDE HAS GOUGE MARKS APPROX 17 INCHES UP FROM BOTTOM EDGE OF DOOR, AREA AFFECTED IS 3/4 INCH BY 1/2 INCH.  BLENDED AREA OF GOUGES TO REMOVE DAMAGE AND FOUND BLENDED AREA TO BE OUT OF LIMITS IAW 53-21-01.  HFEC INSP AREA IAW NDTM PART 6, 53-00-000-250-A01.  NO CRACKS NOTED.  UT THICKNESS CHECK IAW CRJ 700 PART 1, 51-20-004-270-A01, HIGH .135 LOW .131.  MAPPED FOR ENGINEERING.  INSPECTED AREA OF BLEND AND FOUND IT TO BE WITHIN LIMITS IAW REO 670-53-21-434.  PREPPED, PRIMED, AND PAINTED AREA IAW CRJ SRM 51-25-01.
